# SDR 2001UALA01358

- Difficulty date: July 12, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 41,562 hours, 22,213 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CUTOUT FRAME WEB HAS CORRODED FASTENERS.  MAJOR REPAIR ACCOMPLISHED.REPLACED FWD DOOR FRAME WEB.
